MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-00-3023-58
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.Not returned to manufacturer.
 
Event or Problem Description
It was reported that prior to use, the cs300 intra-aortic balloon pump (iabp) the battery charge would not last long enough.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description
It was reported that prior to use, the battery of the cs300 intra-aortic balloon pump (iabp) had a discharge issue.The battery would not last long enough.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp unit and was able to reproduce the reported issue.To fix the issue, the fse replaced the batteries, and performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical service.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10860539
Report Number2249723-2020-01945
Device Sequence Number3711024
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public10607567108254
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-00-3023-58
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1